# SDR SWAA2021121344268

- Difficulty date: November 16, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737
- Aircraft serial: 32668
- Aircraft time: 49,599 hours, 25,042 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACKED STR 26L BS 537 ; / [01] CUT AND REMOVED THE DAMAGED PART OF THE STRINGER FROM BS 500D + 11.5' TO BS 540 ; STRINGER 26L ; IAW SRM 53-00-03-2R-1 REPAIR 1;[08] INSTALLED REPAIR PARTS IAW SRM 51-40-02 AND IAW SRM 53-00-03-2R-1 REPAIR 1 AND IAW DWG#143A0060; [09] VERIFIED REPAIR INSTALLED PER SRM 53-00-03-2R-1 STEPS 4.K AND L; [10] TASK COMPLETE
